# SDR AALA201806159016

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 56,428 hours, 26,820 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gfi
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, ECAM CENTER TANK FUEL PUMP NR 2 FAULT, LOW. MAINTENANCE REPLACED GFI PER ESPM 20-46-50 PER AMM 28-18-00-710-801-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
